# SDR 2001UALA02403

- Difficulty date: November 23, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1681 PRESSURE DECK EXCESSIVE MATERIAL LOSS AT LBL 3 & 12 MAJOR REPAIR ACCOMPLISHED, DOUBLER INSTALLED.
